MathSciNet Relay Station
MathSciNet bibliographic data
MR1203687 (94c:14020) 14H10 (14D15)
Fong, Lung-Ying Rational ribbons and deformation of hyperelliptic curves. J. Algebraic Geom. 2 (1993), no. 2, 295–307.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement